# SDR ASMF20180927019

- Difficulty date: September 12, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 54,124 hours, 29,572 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 2061151
- Part serial: 1270
- Condition: Failed
- Location: Te Flap
- Part time: 54,124 hours, 29,572 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, THE FLAPS TRAILING EDGE DOESN´T OPERATE WITH PRIMARY CONTROL. FLIGHT CREW ACCOMPLISHED THE QRH 9.18 PROCEDURE CONTINUING TO LANDING. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 813 PROCEDURE, SHOWING FAILURE CODE 27-562700 AND DETECTING THE LEFT FLAP POSITION TRANSMITTER FAILED. THE LEFT FLAP POSITION TRANSMITTER AND THE FLAP POSITION INDICATOR WERE REPLACED IAW AMM 27-58-01, TESTED CORRECT.
